# SDR AALA20150714017

- Difficulty date: July 14, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 87,976 hours, 39,890 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB WITH GEAR UP, NLG SHOWED RED UNSAFE.  ON GEAR EXTENSION MLG SHOWED GREEN & NLG SHOWED RED UNSAFE.  R & R NOSE GEAR LOCKED SENSOR D1-32 IAW AMM 32-60-05.  PERFORMED NLG SWING & PERFORMED PROXIMITY BOX TEST IAW AMM 32-60-05.  SYS CHECKED NORMAL.
